# SDR DXTA2016082106289

- Difficulty date: August 25, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 10,773 hours, 8,614 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Part time: 2,830 hours, 5,413 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

EARLY IN THE FLIGHT AIR SMELLS NORMAL.  AFTER SOME TIME, ENROUTE AND AFTER ADJUSTING BLEED AIR TO A WARMER TEMPERATURE THERE IS AN ACRID OIL BURNING ODOR COMING FROM THE COCKPIT AND CABIN WARM AIR VENTS.  COMPLIED WITH APU MEL MAINTENANCE PROCEDURES.  RAN APU, RAN ENGINES ODOR ONLY WHEN APU AIR IS SELECTED.  FOUND APU OIL OVER SERVICED.
